Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
I'm 15 years old and i am taking them due to incredibly painful cramps, I was told about weight gain and I was curious about the approximating amount and if it had anything to do with my physique at the moment, I am 5'0 and weight about 90 pounds, I have always been petite my entire life and the words "weight gain" scare me a bit! any experience on weight gain due to birth control pills would help a lot, thank you!
stupidbrunette stupidbrunette 16-17, F 2 Answers Jun 9 in Health

Your Response

Cancel

Now birth control pills are pain killers, so where is the bottom to human folly,

Best Answer

I'm going to take birth control pills for that reason.. A common side effect is weight gain, thats why I'm asking for others experiences with that specific side effect

Best Answer

Alright !

Best Answer

i was taking in your age for the same reason. i hadn't weight gain but the make me dizzy

Best Answer

Related Questions